# SDR XNOA01065

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST FLUID IN GREEN HYD SYS LANDING GEAR MANUALLY EXTENDED.  REMOVED AND REPLACED NR 2 ENG GREEN SYS HYD PUMP AS REQ, LEAK & OPS CHECK GOOD.  SERVICED GREEN SYSTEM AS REQ IAW A300 MM 29-11-32.  RESTORED LANDING GEAR ACT SYS TO NORMAL IAW A300 MM 32-30-00.
